MAUDE Adverse Event Report: WRIGHTS LANE SYNTHES USA PRODUCTS LLC HOLDING SLEEVE 85MM FOR MEDIUM DISTRACTOR; TRACTION,APPARATUS,NON-POWERED

WRIGHTS LANE SYNTHES USA PRODUCTS LLC HOLDING SLEEVE 85MM FOR MEDIUM DISTRACTOR; TRACTION,APPARATUS,NON-POWERED
Model Number 395.46
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 04/01/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Additional narrative: reporter is company representative.Without a lot number, the device history records review could not be completed as no product was received.The investigation could not be completed, no product was received; no conclusion could be drawn at the time of filing this report.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
It was reported that on an unknown date, the wing nut was broke on holding sleeve for medium distractor.Surgical delay was unknown.Procedure was successfully completed.There is no patient consequence.This complaint involves one (1) device.

Brand Name
HOLDING SLEEVE 85MM FOR MEDIUM DISTRACTOR
Common Device Name
TRACTION,APPARATUS,NON-POWERED
Manufacturer (Section D)
WRIGHTS LANE SYNTHES USA PRODUCTS LLC
1302 wrights lane east
west chester PA 19380
MDR Report Key10010197
Report Number2939274-2020-02109
Device Sequence Number2804250
Product Code HST
UDI-Device Identifier10886982200334
UDI-Public(01)10886982200334
Combination Product (Y/N)N
Initial Reporter StateAR
Initial Reporter CountryUS
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 04/13/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number395.46
Device Catalogue Number395.46
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 04/13/2020
Initial Report FDA Received Date04/29/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1